# SDR 08FDEA01746

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795333A
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID FLAP OUTBOARD JACK SCREW FAIRING INTERIOR SKIN CRACKED AT ATTACH HOLE REPAIRED LEFT WING INBD MID FLAP O/B JACK SCREW FAIRING REF SRM 57-20-4 PG 5 AND SRM 51-30-2 PG 2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
